# SDR BAGA202304110001

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N120BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000115
- Aircraft time: 40,182 hours, 20,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H I/B SEAT TRACK FROM FR 12 TO FR 20 HAS CORROSION
